A New Approach for Solving Second Order Ordinary Differential Equations
Laith K. AL-Hwawcha and Namh A. Abid
DOI : 10.3844/jmssp.2008.58.59
Journal of Mathematics and Statistics
Volume 4, Issue 1
A new approach is presented to solve second order linear differential equations with variable coefficients and some illustrative examples are given.
© 2008 Laith K. AL-Hwawcha and Namh A. Abid. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.